In 2003 I felt fatigued and sleepy for no reason. Then about 6 months later I was suddenly strickened with double vision. After many years of blood work, MRI's, CT's, 4 Neurologist, 2 Optha-Neurologist, 2 Rhumetologist, and 4 GP's, I was told they do not know what is wrong with me. I have been cleared of MS, Lupus, MD, Myastheia Gravis, Lou Gherigs diseases. I am 55 and still hold on to hope. I was on hormone theraphy for 12 years and was stopped all at once in 2001. I sometimes wonder if that had something to do with it, but they say my glands are all ok. I do suffer from High Blood Pressure and Hypothyroidism. I am currently being refered to UC Davis in Sacramento for further study. I had to quit working in 2003 due to the fatigue. I have a very loving and supportive family that keep me happy and positive. I do get depressed when I feel my limits restrain me from helping my loving husband pay the bills. I loved my job and am a people person. I have always enjoyed working. So to just give up and "settle" is not in my lifes plan. I am being patient and do what I can when I can, but I feel like a burden more and more each day. Does anyone have any advice or any ideas they could share with me on what may cause a 50 year old active joyus person to suddenly become disabled in such a way. My appreciation would be unlimited for anything you could share.....God Bless....
Unforetunately with most immune disorders a lot of the symptoms are the same, fatigue, depression etc but then there are usually other symptoms that convince doctors what sort of immune disorder you possibly have if any.
If you have read my sticky you will know I have Scleroderma this is linked to Lupus. It took about 2 years to get a diagnosis & I actually have the antobody present in my blood (not all do) I dread to think how long it would take to get a diagnosis without the antibody showing???
Hypothyroidism can be an immune disorder so that on it's own can cause the fatigue you are suffering & the depression & quite often someone with an immune disorder may possibly have other immune disorders.
It may well be that your hypothyroidism has worsened, has this been checked recently or maybe that it is getting the better of you.
All I can suggest is carry on with the tests to see what shows, if nothing ask the doctor if the hypothyroidism is to blame.
Let me know how you go on.
i am 16 years old and i was sick for 4 months. i reciently just got diaganosed with panhypopituitariam. I am difficiant/ insufficiant in my growth hormone, LH, acth (i have secoondary addison's), and i have hypothyroidism.
My symptoms are fatigue, low BP, low heart rate, muscle pain and weekness, joint pain, my scars got browner and darker, weight loss (i was 116 and 5'6 to start, and 100 towards the end trying to gain weight), not wanting to do anything (before i got sick i was picture perfect health, i played 3 sports and was in intense training), double vission, nausia, hypoglycemia, loose stool, always felt cold(average temp was 97.2), and i would stare into space and space out a lot. I also havent had a peorid since 2 days before everything started (4 months ago).
I know you may not have all these symptoms, but i have a lot of things wrong. I do know that your thyroid and adreanals go together sometimes, and that you could possibly have an adreanal insuficiancy. You should get an ACTH stim test to find that out. If you start with a low base cortisol and it doubles, don't let your doctor say you don't have a problem. That means that your not producing ACTH and you need to take a cortisol replacement. This would mean you have secondary addison's. Hope this helps, i know how frusterating it is when your test results are fine. I got passes threw so many doctors. One doctor even told me i had an eating disorder! Just keep trying and you'll get answers.
Also, thyroid test arn't auccurate! You can be in normal range and still have a problem. You should go on how you feel even if your doctor says your normal. I was in normal range, but my Ca and CO2 were high, wich are signs of hypothyroidism.